# SDR DALA2023110609141

- Difficulty date: November 3, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 91,290 hours, 40,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0650 EMERGENCY CABIN LIGHT OUT ON BARRIER WALL BETWEEN SEAT 11 DC A12 DC. CORRECTIVE ACTION: REMOVED AND REPLACED EMEREGENCY CABIN LIGHT PER B757 AMM 33-51. (4571874)
